# SDR ASOA2015060913071

- Difficulty date: May 14, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,582 hours, 28,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 449.85 - 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SUPPORT ANGLE CORRODED BETWEEN BS 449.85 - 544, LBL 47.  REPAIRED IAW REO 601R-53-41-666C AND REO:601R-53-41-1915A.
